# SDR DALA2025121009037

- Difficulty date: December 4, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 14,264 hours, 6,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV TO LAX DUE TO A "L PACK LEAK".   FOUND FAULT CODE 3621F0024. FOUND LEAK ON LT UROSEAL UNDER BLUE INSULATION OVER FORWARD END OF SEAL. R/R LT DUCT UROSEAL, ITEM J PER A220 AMP 36-16-05-02. C/W LEAK CHECK. (LP# 8084381, 7823376)
